# SDR VNAA202201241112

- Difficulty date: January 20, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15390
- Aircraft time: 12,911 hours, 11,756 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 4910313
- Part serial: SPP102514
- Condition: Fault Message
- Location: 700
- Part time: 12,912 hours, 11,757 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ANTI-SKID CAUTION OUTBOARD MESSAGE APPEARED ON APPROACH WHEN GEAR LOWERED. CREW DID A GO AROUND, RAN THE QRH AND DECLARED AN EMERGENCY. LANDED WITH NO ISSUES. DEF A/SKID OB CHANNEL PER MEL 32-44-01-2 CAT B.  M/FUNCTION C/W.  C/W OPS CHECK OF THE BRAKE SYSTEM PER AMM 32-43-00-710-801. REMOVED ROB PROXY HARNESS IAW CRJ 900 AMM 32-61-05-000-803-A01 STEPS 4A(3) THRU END OF TASK AND INSTALLED NEW HARNESS IAW CRJ 900 AMM 32-61-05-400-803-A01. SYSTEMS OPS CHECK GOOD AT THIS TIME. THIS CLEARS MEL.
